MathSciNet Relay Station
MathSciNet bibliographic data
MR2239231 42B35 (46E30 47B38)
Boggiatto, Paolo; Oliaro, Alessandro; Wong, M. W. $L^p$ boundedness and compactness of localization operators. J. Math. Anal. Appl. 322 (2006), no. 1, 193–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement